On asymptotic nonlinearities. (English) Zbl 0372.47033


47J05 Equations involving nonlinear operators (general)
47A53 (Semi-) Fredholm operators; index theories
35J60 Nonlinear elliptic equations
34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Mawhin, J., The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl., 45, 455-467 (1974) · Zbl 0307.47060
[2] Fucik, S., Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation, Funkcial. Ekvac., 17, 73-83 (1974) · Zbl 0294.47041
[3] Fucik, S., Nonlinear equations with noninvertible linear part, Czech. Math. J., 24, 467-495 (1974) · Zbl 0315.47038
[4] Landesman, A.; Lazer, C., Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech., 19, 609-623 (1970) · Zbl 0193.39203
[5] Berger, M. S.; Schechter, M., On the solvability of semilinear operator equations and elliptic boundary value problems, Bull. Amer. Math. Soc., 78, 741-745 (1972) · Zbl 0263.35036
[6] Fucik, S.; Kucera, M.; Necas, J., Ranges of nonlinear asymptotically linear operators, J. Differential Equations, 17, 375-394 (1975) · Zbl 0299.47035
[7] Cronin, J., Equations with bounded nonlinearities, J. Differential Equations, 14, 581-586 (1973) · Zbl 0251.34049
[8] Nirenberg, L., An Application of Generalized Degree to a Class of Nonlinear Problems, (Troisième Colloq. Analyse Fonctionelle. Troisième Colloq. Analyse Fonctionelle, Liège (Sept. 1970), Centre Belge de Rech. Math.), 57-74 · Zbl 0317.35036
[9] Nirenberg, L., Topics in Nonlinear Functional Analysis (1974), Courant Inst. of Math. Sciences: Courant Inst. of Math. Sciences New York · Zbl 0286.47037
[10] Ambrosetti, A.; Prodi, G., On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Mat., 93, 231-246 (1972) · Zbl 0288.35020
[11] Berger, M. S.; Podolak, E., On the solvability of a nonlinear Dirichlet problem, Indiana Univ. Math. J., 24, 837-846 (1975) · Zbl 0329.35026
[12] Fucik, S., Remarks on a result by A. Ambrosetti and G. Prodi, Boll. Un. Mat. Ital., 2, 259-267 (1975) · Zbl 0303.35037
[13] Podolak, E., On the range of operator equations with an asymptotically nonlinear term, Indiana Univ. Math. J., 25, 1127-1137 (1976) · Zbl 0353.47035
[14] Krasnoselskii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations (1964), Macmillan: Macmillan London · Zbl 0111.30303
[15] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math., 12, 623-727 (1959) · Zbl 0093.10401
[16] Hale, J. K., Ordinary Differential Equations (1969), Wiley Interscience: Wiley Interscience New York · Zbl 0186.40901
[17] Smale, S., An infinite dimensional version of Sard’s theorem, Amer. J. Math., 87, 861-866 (1965) · Zbl 0143.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.